# SDR ABXA9700502

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193315
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE LEFT WING LEADING EDGE RIB IS CRACKED JUST OUTBOARD OF THE NR 11 SLAT TRACK.  REPLACED LEFT WING LEADING EDGE RIB IAW DC9 SRM CHAPTERS 51-30-2 AND 51-30-55.
